# SDR USAA040643

- Difficulty date: August 31, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 1137215
- Condition: Corroded
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CORRODED 1 INCH BY 1 INCH AREA, FLOOR SUPPORT BETWEEN STATION 312-328 RBL 11.  REPLACED STIFFENER PER SRM 51-40-02.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
